Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Continuous pain, inflammation in tragus, no piercing , not used any topical cream, no relief with NSAIDS, antihistamines

I have been experiencing pain and inflammation in my tragus for about four days now. The pain is similar to that of when a pimple is trying to erupt from the skin. Most of the pain and sensitivity is on the superficial, medial surface of the tragus itself, although there is very little redness. There is no surrounding pain or inflammation. There s no discharge from my ear, and I do not have a history of ear infections besides the few I experienced as a small child (I m 22 now). I do not have my tragus pierced, nor did I ever, and I haven t put anything on the affected area (no topical creames, lotions, oils , etc.). I do not have a fever and am not experiencing any dizziness, delayed reaction, or headaches. NSAIDS (I tried ibuprofen and aspirin ) don t seem to do much, even in higher doses, and neither do antihistamines (I used Benadryl ).
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  4255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
GET YOUR XRAY PARANASAL SINUSES WATERS VIEW
IN ALLERGIES DONT USE PARACRETAMOL,IBUPRUFEN,DISPRIN ASPIRIN

TILL YOU GET XRAY USE
TAB FLUNARAZINE 5 MGM AT NIGHT
TAB DICLOFENIC 50 MGM TWICE A DAY
START APPLYING CLINDAC A GEL+MOMETASONE OINTMENT
MIX BOTH OF THEM AND APPLY ON THE EFFECTED PART
DO FOR 3 WEEKS
OINTMENT TO BE CONTINUED FOR 6 WEEKS
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor